MathSciNet Relay Station
MathSciNet bibliographic data
MR881710 (88f:32053) 32E25 (46J15)
Ortega Aramburu, Joaquín Ma. On Gleason's decomposition for $A\sp \infty(\overline D)$. Math. Z. 194 (1987), no. 4, 565–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement